Some remarks on bicommutability
Fundamenta Mathematicae, Tome 101 (1978) no. 3, pp. 207-226
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
M. Artigue 1 ; E. Isambert 1 ; M. Perrin 1 ; A. Zalc 1
@article{10_4064_fm_101_3_207_226,
author = {M. Artigue and E. Isambert and M. Perrin and A. Zalc},
title = {Some remarks on bicommutability},
journal = {Fundamenta Mathematicae},
pages = {207--226},
year = {1978},
volume = {101},
number = {3},
doi = {10.4064/fm-101-3-207-226},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-101-3-207-226/}
}
TY - JOUR AU - M. Artigue AU - E. Isambert AU - M. Perrin AU - A. Zalc TI - Some remarks on bicommutability JO - Fundamenta Mathematicae PY - 1978 SP - 207 EP - 226 VL - 101 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-101-3-207-226/ DO - 10.4064/fm-101-3-207-226 LA - en ID - 10_4064_fm_101_3_207_226 ER -
M. Artigue; E. Isambert; M. Perrin; A. Zalc. Some remarks on bicommutability. Fundamenta Mathematicae, Tome 101 (1978) no. 3, pp. 207-226. doi: 10.4064/fm-101-3-207-226
Cité par Sources :